Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Stiffness in neck muscles, headache due to stress, vomiting. Causes for symptoms?

hi,,i have svere stifnes in neck muscles,,whch causes half pain in head and makes me vomit to mostly,,,the pain lasts fr few days and painkilrs dnt wrk evn,,it atacks many a times in mnth,i m realy disapointd,sthe momnt i heard in tnse news at once my heads strt achng and smtims rice and pickle reslts in svere pain to,,thnx
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Miss Kiani,
Stiffness of neck muscles with headache and vomiting can be due to Cervical Spondylitis.
It is advisable that you get yourself examined by an Orthopaedician for cervical spondylitis and Neurophysican to rule out other causes which commonly includes :-
1. Migraine
2. Cluster Headache
Please avoid sleeping on very thick pillows. Take medication only under medical supervision after getting yourself examined and investigated.
I hope this is of help to you.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor